Výsledky vyhledávání

  1. 1. 0445822 - MU-W 2016 RIV DE eng J - Článek v odborném periodiku
    Matucci, S. - Řehák, Pavel
    Extremal solutions to a system of n nonlinear differential equations and regularly varying functions.
    Mathematische Nachrichten. Roč. 288, 11-12 (2015), s. 1413-1430 ISSN 0025-584X
    Grant ostatní:GA ČR(CZ) GAP201/10/1032
    Program:GA
    Institucionální podpora: RVO:67985840
    Klíčová slova: positive extremal solutions * asymptotic representation * quasilinear systems
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.688, rok: 2015
    http://onlinelibrary.wiley.com/doi/10.1002/mana.201400252/abstract
    Trvalý link: http://hdl.handle.net/11104/0247888
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak.pdf1272.1 KBVydavatelský postprintvyžádat
     

  2. 2. 0429349 - MU-W 2015 RIV DE eng J - Článek v odborném periodiku
    Řehák, Pavel - Matucci, S.
    Asymptotics of decreasing solutions of coupled p-Laplacian systems in the framework of regular variation.
    Annali di Matematica Pura ed Applicata. Roč. 193, č. 3 (2014), s. 837-858 ISSN 0373-3114
    Institucionální podpora: RVO:67985840
    Klíčová slova: decreasing solution * quasilinear system * Emden-Fowler system * Lane-Emden system * regular variation
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 1.065, rok: 2014
    http://link.springer.com/article/10.1007%2Fs10231-012-0303-9
    Trvalý link: http://hdl.handle.net/11104/0234478
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak1.pdf1317.5 KBVydavatelský postprintvyžádat
     

  3. 3. 0375191 - MU-W 2013 RIV US eng J - Článek v odborném periodiku
    Matucci, S. - Řehák, Pavel
    An asymptotic formula for decreasing solutions to coupled nonlinear differential systems.
    Panamerican Mathematical Journal. Roč. 22, č. 2 (2012), s. 67-75 ISSN 1064-9735
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: system of quasilinear equations * strongly decreasing solutions * asymptotic equivalence
    Kód oboru RIV: BA - Obecná matematika
    Trvalý link: http://hdl.handle.net/11104/0207921
     

  4. 4. 0351149 - MU-W 2011 RIV US eng J - Článek v odborném periodiku
    Matucci, S. - Řehák, Pavel
    Regularly varying solutions of second-order difference equations with arbitrary sign coefficient.
    Advances in Difference Equations. -, - (2010), s. 673761 ISSN 1687-1839
    Grant ostatní:GA ČR(CZ) GA201/08/0469; GA ČR(CZ) GAP201/10/1032
    Program:GA
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: second order linear difference equation * regularly varying sequence * Banach fixed point theorem
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.891, rok: 2010
    http://www.advancesindifferenceequations.com/content/2010/1/673761
    Trvalý link: http://hdl.handle.net/11104/0190960
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak2.pdf1554.6 KBVydavatelský postprintpovolen
     

  5. 5. 0346699 - MU-W 2011 RIV GB eng J - Článek v odborném periodiku
    Matucci, S. - Řehák, Pavel
    Nonoscillation of half-linear dynamic equations.
    Computers & Mathematics With Applications. Roč. 60, č. 5 (2010), s. 1421-1429 ISSN 0898-1221
    Grant CEP: GA AV ČR KJB100190701
    Grant ostatní:GA ČR(CZ) GA201/07/0145
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: half-linear dynamic equation * time scale * (non)oscillation * Riccati technique
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 1.472, rok: 2010
    http://www.sciencedirect.com/science/article/pii/S0898122110004384
    Trvalý link: http://hdl.handle.net/11104/0187651
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak1.pdf1369.4 KBVydavatelský postprintvyžádat
     

  6. 6. 0328870 - MU-W 2010 RIV IN eng J - Článek v odborném periodiku
    Matucci, S. - Řehák, Pavel
    Secon Order Linear Difference Equations and Karamata Sequences.
    [Lineární diferenční rovnice 2. řádu a Karamatovy posloupnosti.]
    International Journal of Difference Equations. Roč. 3, č. 2 (2008), s. 277-288 ISSN 0973-6069
    Grant CEP: GA AV ČR KJB100190701
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: regularly varying sequence * rapidly varying sequence * linear difference equation
    Kód oboru RIV: BA - Obecná matematika
    Trvalý link: http://hdl.handle.net/11104/0175067
     

  7. 7. 0323391 - MU-W 2009 RIV GB eng J - Článek v odborném periodiku
    Matucci, S. - Řehák, Pavel
    Rapidly varying decreasing solutions of half-linear difference equations.
    [Rychle se měnící klesající řešení pololineárních diferenčních rovnic.]
    Mathematical and Computer Modelling. Roč. 49, č. 8 (2009), s. 1692-1699 ISSN 0895-7177
    Grant CEP: GA AV ČR KJB100190701
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: rapidly varying sequence * regularly varying sequence * half-linear difference equation
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 1.103, rok: 2009
    Trvalý link: http://hdl.handle.net/11104/0171367
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak.pdf2482.6 KBVydavatelský postprintvyžádat
     

  8. 8. 0175389 - MU-W 20030143 RIV JP eng J - Článek v odborném periodiku
    Marini, M. - Matucci, S. - Řehák, Pavel
    On decay of coupled nonlinear differential systems.
    Advances in Mathematical Sciences and Applications. Roč. 12, - (2002), s. 521-533 ISSN 1343-4373
    Grant CEP: GA ČR GA201/01/0079; GA ČR GP201/01/P041
    Výzkumný záměr: CEZ:AV0Z1019905; CEZ:AV0Z1019905
    Klíčová slova: p-laplacian system * decaying solution * singular problem
    Kód oboru RIV: BA - Obecná matematika
    Trvalý link: http://hdl.handle.net/11104/0072372
     

  9. 9. 0106906 - MU-W 20040113 RIV US eng J - Článek v odborném periodiku
    Marini, M. - Matucci, S. - Řehák, Pavel
    Oscillation of coupled nonlinear discrete systems.
    [Oscilace zdvojených nelineárních diskrétních systémů.]
    Journal of Mathematical Analysis and Applications. Roč. 295, - (2004), s. 459-472 ISSN 0022-247X
    Grant CEP: GA ČR GA201/01/0079; GA ČR GP201/01/P041
    Výzkumný záměr: CEZ:AV0Z1019905
    Klíčová slova: coupled nonlinear difference system * (non)oscillatory solution * oscillatory system
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.490, rok: 2004
    Trvalý link: http://hdl.handle.net/11104/0014078
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak1.pdf1235.5 KBVydavatelský postprintvyžádat
     

  10. 10. 0106796 - MU-W 20040003 RIV CZ eng C - Konferenční příspěvek (zahraniční konf.)
    Marini, M. - Matucci, S. - Řehák, Pavel
    Nonoscillatory solutions for nonlinear discrete systems.
    [Neoscilatorická řešení pro nelineární diskrétní systémy.]
    Proceedings of Equadiff 10. Brno: Masaryk University Publishing House, 2002, s. 289-296.
    [Equadiff 10. Praha (CZ), 27.08.2001-31.08.2001]
    Grant CEP: GA ČR GA201/01/0079; GA ČR GP201/01/P041
    Výzkumný záměr: CEZ:AV0Z1019905
    Klíčová slova: nonlinear forced discrete system * regularly decaying solution
    Kód oboru RIV: BA - Obecná matematika
    Trvalý link: http://hdl.handle.net/11104/0013970
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak1.pdf1223.7 KBVydavatelský postprintpovolen